BibTeX record journals/amc/JainSM16

download as .bib file

@article{DBLP:journals/amc/JainSM16,
  author    = {M. K. Jain and
               Sachin Sharma and
               R. K. Mohanty},
  title     = {High accuracy variable mesh method for nonlinear two-point boundary
               value problems in divergence form},
  journal   = {Applied Mathematics and Computation},
  volume    = {273},
  pages     = {885--896},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.amc.2015.10.030},
  doi       = {10.1016/j.amc.2015.10.030},
  timestamp = {Mon, 05 Jun 2017 12:37:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/JainSM16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics